# SDR HLX2011F00000

- Difficulty date: April 5, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N350MS
- Make and model: Snias AS350BA
- Aircraft serial: 1355
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Binding
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE TRYING TO LAND ON A PLATFORM IN THE GOM, PILOT REPORTED ACFT FLIGHT CONTROLS LOCKED.  CONTROLS WOULD HAVE FREE TRAVEL WITH POWER APPLIED AND LEVEL FLIGHT.  PILOT ELECTED TO FLY BACK TO DEPARTURE AND PERFORMED  A SUCCESSFUL RUNNING LANDING.  AT THIS TIME, MX IS WORKING TO FIND THE PROBLEM.  WILL FILE ANOTHER MDR WHEN CAUSE HAS BEEN DETERMINED.
